# SDR ASAA2016030715790

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 55 hours, 25 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL.  ACFT GROUNDED.   ANNUNCIATOR REMAINS EXTINGUISHED UPON MASTER CAUTION RECALL.  PERFORMED BITE TEST OF L & R PFTC'S - NO EXISTING FAULTS AND GROUND TEST PASS - OPS NORMAL WITH NO DEFECTS NOTED. CONT CAB ZONE TEMP ANNUNCIATOR STILL EXTINGUISHED WITH MASTER CAUTION RECALL.  GROUND VERIFICATION SUCCESSFUL.
